MAUDE Adverse Event Report: ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURG INSTR
Model Number JIG, PARS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/01/2025, a sales representative reported via (b)(4) and phone that an ar-8860j jig pars missed the inner tines.This event occurred during an achilles rupture repair.The issue occurred when the device¿s inner tines were loose, causing the passer to miss the achilles tendon.The case was completed by extending the incision and using a traditional stitch.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -complaint allegation is confirmed.-visual inspection of the jig, pars, noted normal signs of wear on the device.-functional testing was performed and noted that the jigs did not work as required.Per dfu-0023-eo - e.Inspection and maintenance - 1.Arthrex non-sterile devices are precision medical devices and must be used and handled with care.Inspect the devices for damage prior to use, and at all stages of handling thereafter.If damage is detected, do not use the device prior to consulting the manufacturer for guidance the most likely cause of the reported failure can be attributed to wear and tear damage resulting from repeated extended use of the device in the field.Manufacturing date 2011.-refer to investigation photos.-complaint allegation is confirmed.

Brand Name
JIG, PARS
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23864417
Report Number1220246-2025-05753
Device Sequence Number10006772
Product Code LXH
UDI-Device Identifier00888867048621
UDI-Public(01)00888867048621(10)021108
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJIG, PARS
Device Catalogue NumberAR-8860J
Device Lot Number021108
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown